Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 55, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 6, 2013, 8:34 PM CDT for Henry County, Weakley County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2013, 8:34 PM CDT (01:34 UTC)
- Expired
- Jul 7, 2013, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Henry County, TN, Weakley County, TN
The radar
The Ft Campbell radar (KHPX), 88 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
663
WGUS54 KMEG 070134
FFWMEG
TNC079-183-070330-
/O.NEW.KMEG.FF.W.0055.130707T0134Z-130707T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
834 PM CDT SAT JUL 6 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
* UNTIL 1030 PM CDT
* AT 834 PM CDT... 1 TO 3 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL
1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARIS AND
PARIS LANDING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3635 8809 3629 8808 3620 8874 3651 8874
3650 8805 3647 8804 3644 8805 3640 8801
3637 8799 3636 8799
$$1 follow-up statement
589
WGUS54 KMEG 070315
FFWMEG
TNC079-183-070500-
/O.EXT.KMEG.FF.W.0055.000000T0000Z-130707T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1015 PM CDT SAT JUL 6 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
* UNTIL MIDNIGHT CDT
* AT 1014 PM CDT... 2 TO 4 INCHES OF RAINFALL HAS OCCURRED OVER
THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN
ADDITIONAL 1 TO 2 INCHES OF RAIN IN THE NEXT 90 MINUTES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARIS AND
PARIS LANDING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3635 8809 3629 8808 3620 8874 3651 8874
3650 8805 3647 8804 3644 8805 3640 8801
3637 8799 3636 8799
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 7:23 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 6, 7:23 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 723 PM CDT SAT JUL 6 2013 .UPDATE... UPDATED FOR SHUFFLING EVENING RAIN CHANCES. && .DISCUSSION... MAIN CONCERN OF CONVECTION CONTINUES TO BE ACROSS NORTHWEST TENNESSEE AND THE BOOTHEEL OF MISSOURI EARLY THIS EVENING. MAINLY DUE TO PROXIMITY TO THE LOW CENTER AND WHERE THE UPPER LEVEL WINDS ARE MAKING THEIR TURN IN THE BASE OF THE TROUGH. THIS ACTIVITY WILL CONTINUE FOR THE NEXT 2 TO 3 HOURS WITH A GOOD COVERAGE OF MEASURABLE RAIN...SO HAVE INCREASED RAIN CHANCES TO LIKELY. IN FACT A FEW LOCATIONS HAVE ALREADY RECEIVED THREE PLUS INCHES...ACROSS NORTHERN PEMISCOT AND IN THE REELFOOT LAKE AREA. SOME OF THE EVENING STORMS MAY ALSO CONTINUE TO PRODUCE HAIL UP TO QUARTER SIZE. FURTHER SOUTH HAVE LOWERED PRECIPITATION CHANCES ACROSS NORTHEAST MISSISSIPPI...WHERE STRONGER SUBSIDENCE HAS CAPPED A FEW ISOLATED SHOWERS OVER THE PAST THREE HOURS. ACTIVITY SHOULD WANE IN THE 03-06Z TIME FRAME WITH PATCHY FOG AGAIN POSSIBLE AFTER MIDNIGHT. JAB && .UPDATE FOR AVIATION SECTION AND 00Z TAFS .PREV DISCUSSION... /ISSUED 337 PM CDT SAT JUL 6 2013/ DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER/WSR-88D VAD WIND PROFILE TRENDS CENTER AN UPPER LEVEL LOW NEAR SAINT LOUIS WITH A CIRCULATION ROTATING AROUND THE LOW OVER SOUTHEAST MISSOURI THIS AFTERNOON. A FEW ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED AROUND NOON BUT HAVE SINCE DIMINISHED IN COVERAGE OVER THE PAST COUPLE OF HOURS. TEMPERATURES AS OF 3 PM CDT ARE IN THE 80S AT MOST LOCATIONS. SHOWER/THUNDERSTORM CHANCES FOR THE NEXT 7 DAYS REMAINS THE PREDOMINANT FORECAST CHALLENGE IN THIS AFTERNOON/S FORECAST. SHORT TERM...(TONIGHT THROUGH MONDAY)...AN UPPER LEVEL LOW CENTERED NEAR SAINT LOUIS WILL GRADUALLY MOVE EAST NORTHEAST TOWARDS CENTRAL INDIANA BY SUNDAY MORNING. LATEST LAPS ANALYSIS INDICATES BETWEEN 2000-3200 J/KG SURFACE BASED CAPE AND LI/S BETWEEN -6 TO -7. BASED ON THE LATEST SHORT TERM TRENDS...BELIEVE THERE MAY STILL BE A POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE MID SOUTH THIS EVENING WITH THE BEST COVERAGE OCCURRING MAINLY ACROSS PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND FAR NORTHWEST TENNESSEE. A STRONG TO PERHAPS SEVERE THUNDERSTORM OR TWO MAY HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL THROUGH EARLY EVENING. ANY REMAINING CONVECTIVE ACTIVITY SHOULD DIMINISH THIS EVENING WITH THE LOSS OF INSTABILITY AND DAYTIME HEATING. SURFACE DEWPOINTS ARE EXPECTED TO REMAIN HIGH OVERNIGHT WITH A POTENTIAL FOR PATCHY FOG TO DEVELOP OVERNIGHT AS TEMPERATURES FALL BACK INTO THE UPPER 60S TO AROUND 70 DEGREES ACROSS THE MID SOUTH. SHORT TERM MODELS INDICATE BEST CHANCES FOR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ON SUNDAY WILL BE MAINLY ALONG AND EAST OF A LINE FROM OXFORD MISSISSIPPI TO SAVANNAH TENNESSEE. RESIDUAL RAIN CHANCES WILL PERSIST ACROSS THE MID SOUTH BY MONDAY AS ADDITIONAL TROPICAL MOISTURE ADVECTS UP FROM THE GULF OF MEXICO. THE BEST COVERAGE FOR SHOWERS AND THUNDERSTORMS WILL BE PREDOMINANTLY DURING THE AFTERNOON AND EVENING HOURS. LONG TERM...(TUESDAY THROUGH SATURDAY)...LATEST 12Z GFS/ECMWF LONG TERM MODELS INDICATE AN UPPER LEVEL RIDGE OVER THE CENTRAL/SOUTHERN PLAINS WILL GRADUALLY BUILD EAST ACROSS PORTIONS OF THE LOWER MISSISSIPPI VALLEY TUESDAY AND TUESDAY NIGHT. HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S ARE EXPECTED ALONG WITH A POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. BETTER CHANCES WILL EXIST BETWEEN WEDNESDAY AND THURSDAY AS A COLD FRONT DROPS INTO THE LOWER MISSISSIPPI VALLEY AND REMAINS QUASI- STATIONARY AS THE REGION WILL BE ON THE EASTERN PERIPHERY OF THE UPPER LEVEL RIDGE AXIS. THERE IS SOME DISAGREEMENT WITH THE PLACEMENT OF THIS BOUNDARY WITH THE GFS BEING THE MOST AGGRESSIVE BY PUSHING THE BOUNDARY WELL SOUTH AND WEST OF THE AREA AND THE LAST COUPLE OF RUNS OF THE ECMWF KEEPING THE BOUNDARY ON TOP OF THE MID SOUTH AND PERHAPS SUGGESTING A POTENTIAL FOR MCS ACTIVITY. THUS...WILL LEAN TOWARDS THE ECMWF SOLUTION UNTIL MODELS COME INTO BETTER AGREEMENT. CJC && .AVIATION... 00Z TAF CYCLE VFR CONDITIONS ACROSS THE ENTIRE AREA AS OF THIS WRITING...WITH ISOLATED THUNDERSTORMS. SMALL CHANCE THAT KMEM COULD BE IMPACTED WITH TS WITH WEAK OUTFLOW PUSHING INTO AREA...HAVE INCLUDED VCTS THROUGH THE NEXT FEW HOURS. LIGHT TO CALM WINDS AND CLEARING SKIES WILL ALLOW FOR SOME BR/FOG TO DEVELOP. HAVE MVFR TO IFR CONDITIONS DEVELOPING AFT 07/06 TO 07/08Z. SHOULD BREAK SHORTLY AFTER SUNRISE WITH VFR CONDITIONS BECOMING PREDOMINANT AND LIGHT SOUTHERLY WINDS AFTER 07/13Z TO 07/15Z. -ABS && .PRELIMINARY POINT TEMPS/POPS... MEM 70 91 72 93 / 20 10 10 20 MKL 67 89 70 91 / 40 10 10 20 JBR 67 91 71 93 / 20 10 10 20 TUP 70 89 71 91 / 20 30 20 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jul 6, 11:11 AM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1111 AM CDT SAT JUL 6 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-071100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1111 AM CDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN ISOLATED STRONG TO PERHAPS SEVERE THUNDERSTORM IS POSSIBLE ACROSS THE MID SOUTH THIS AFTERNOON INTO EARLY EVENING. DAMAGING WINDS IS THE MAIN THREAT ALONG WITH A POTENTIAL FOR LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 4:59 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 459 PM CDT SAT JUL 6 2013 TNZ001-002-062245- LAKE TN-OBION TN- 459 PM CDT SAT JUL 6 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 545 PM CDT FOR... NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE... NORTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES NORTHEAST OF REELFOOT LAKE STATE PARK AT 459 PM CDT. THE STORM WAS NEARLY STATIONARY OR DRIFTING VERY SLOWLY NORTH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN LAKE AND OBION COUNTIES...INCLUDING LOCATIONS NEAR REELFOOT LAKE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES REELFOOT LAKE. && LAT...LON 3650 8903 3633 8926 3635 8945 3650 8943 TIME...MOT...LOC 2159Z 185DEG 2KT 3640 8937 ABS
Local storm report, Jul 6, 5:30 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
530 PM CDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 7 N HORNBEAK 36.40N 89.39W
07/06/2013 E0.75 INCH LAKE TN PUBLIC
&&
JABSpecial weather statement, Jul 6, 6:20 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CDT SAT JUL 6 2013
MOZ115-062345-
PEMISCOT MO-
620 PM CDT SAT JUL 6 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...
NORTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTH OF HAYTI AT 621 PM CDT...
MOVING NORTHEAST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN PEMISCOT COUNTY...INCLUDING LOCATIONS NEAR HAYTI...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3634 8961 3633 8962 3631 8961 3625 8962
3626 8969 3619 8978 3638 8992 3639 8960
TIME...MOT...LOC 2321Z 229DEG 6KT 3629 8975Special weather statement, Jul 6, 6:37 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT SAT JUL 6 2013
TNZ003-004-070000-
WEAKLEY TN-HENRY TN-
637 PM CDT SAT JUL 6 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 700 PM CDT FOR...
NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES NORTHEAST OF PALMERSVILLE AT 637 PM
CDT...MOVING NORTH AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN HENRY AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3638 8832 3640 8861 3651 8857 3651 8837
3651 8828
TIME...MOT...LOC 2337Z 181DEG 9KT 3649 8847Special weather statement, Jul 6, 7:12 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT SAT JUL 6 2013
TNZ004-070045-
HENRY TN-
712 PM CDT SAT JUL 6 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...
NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER JONES MILL AT 712 PM CDT...MOVING
NORTHEAST AT 10 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN HENRY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3650 8847 3650 8822 3643 8833 3638 8843
3643 8850
TIME...MOT...LOC 0012Z 215DEG 8KT 3644 8843
ABSSpecial weather statement, Jul 6, 8:17 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
817 PM CDT SAT JUL 6 2013
TNZ004-070130-
HENRY TN-
817 PM CDT SAT JUL 6 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 830 PM CDT FOR...
NORTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTH OF PARIS LANDING STATE PARK AT
817 PM CDT...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS LANDING STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3635 8809 3633 8809 3632 8810 3646 8824
3651 8815 3651 8805 3647 8804 3644 8805
3640 8801 3636 8799
TIME...MOT...LOC 0117Z 236DEG 11KT 3638 8809The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:12 PM CDT | Special Weather Statement | MEG | Henry | 33 min |
| Jul 6, 8:17 PM CDT | Special Weather Statement | MEG | Henry | 13 min |
| Jul 6, 11:39 PM CDT | Flash Flood Warning | MEG | Carroll, Henry | 2 hr |
| Jul 6, 11:46 PM CDT | Flash Flood Warning | MEG | Carroll, Henry, Weakley | 119 min |
| Jul 7, 1:43 AM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson, Henry | 4 hr |
| Jul 7, 11:07 AM CDT | River Flood Advisory | MEG | Lake | 5 days |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.